# SDR DALA1254010604

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 86,656 hours, 43,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST DISCOVERED THE EXTERIOR EXIT DOOR LIGHTS AT 4L INOPERATIVE.  REPLACED POWER SUPPLY M737 AND 4L CHECKED GOOD REF AMM 33-51.
